# SDR 06FDEA02885

- Difficulty date: August 7, 2006
- Submitted: September 21, 2006
- Operation: Air carrier
- Aircraft: N521FE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 50,678 hours, 6,480 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Truss Fitting
- Part number: AUB7510501
- Condition: Gouged
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE FOUND AT ENG MOUNT FWD BORE LOWER SURFACE AT RT TRUSS FITTING OF NR 1 PYLON.  JOB ACCOMPLISHED AS PER EA 1-5400-102197 TITLE:" PYLON- WING PYLON ASSEMBLY, NR 1 FWD ENGINE MOUNT TRUSS REPAIR".  CLASSIFIED MAJOR REPAIR PER GMM 6-2-100.
